# SDR ASOA200901423

- Difficulty date: December 16, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 19,223 hours, 16,058 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 BULKHEAD WEB RT SIDE HAS INDICATION NOTED APPROX .3" IN LENGTH 60 PERCENT FSH INBD OF RBL 18.0 WL 59.0 FAILED NDT INSP.  C/W EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV D.
